Alert archive / Massachusetts / Dense Fog Advisories in 2013
Dense Fog Advisory 21, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this dense fog advisory at Nov 17, 2013, 1:09 AM EST for 5 counties in Massachusetts; Bristol County, Newport County, Washington County, Rhode Island. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2013, 1:09 AM EST (06:09 UTC)
- Expired
- Nov 17, 2013, 6:46 AM EST
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Plymouth County, MA, Bristol County, RI, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 46 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 6.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WWUS71 KBOX 170609 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 109 AM EST SUN NOV 17 2013 MAZ020>024-RIZ005>008-171400- /O.NEW.KBOX.FG.Y.0021.131117T0609Z-131117T1400Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- NANTUCKET MA-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...BRISTOL...NARRAGANSETT...WESTERLY... NEWPORT...BLOCK ISLAND 109 AM EST SUN NOV 17 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATION...SOUTH COASTAL AREAS OF MASSACHUSETTS AND RHODE ISLAND. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...THROUGH 9 AM. * IMPACTS...LOW VISIBILITIES MAY CAUSE HAZARDOUS DRIVING CONDITIONS ON SOME ROADWAYS THROUGH THE OVERNIGHT. TEMPERATURES MAY ALSO FALL TO OR BELOW FREEZING IN SOME OF THE ADVISORY AREAS OVERNIGHT...WHICH COULD CAUSE SLICK SPOTS ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS FOR AT LEAST 3 HOURS... RESULTING IN HAZARDOUS DRIVING CONDITIONS. MOTORISTS ARE ADVISED TO SLOW DOWN AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
325 WWUS71 KBOX 170927 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 427 AM EST SUN NOV 17 2013 MAZ024-RIZ008-171030- /O.CAN.KBOX.FG.Y.0021.000000T0000Z-131117T1400Z/ NANTUCKET MA-BLOCK ISLAND RI- INCLUDING THE CITIES OF...NANTUCKET...BLOCK ISLAND 427 AM EST SUN NOV 17 2013 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE DENSE FOG ADVISORY. CONDITIONS HAVE IMPROVED ON NANTUCKET AND BLOCK ISLAND. DENSE FOG IS NO LONGER EXPECTED. $$ MAZ020>023-RIZ005>007-171400- /O.CON.KBOX.FG.Y.0021.000000T0000Z-131117T1400Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 427 AM EST SUN NOV 17 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATION...SOUTH COASTAL AREAS OF MASSACHUSETTS AND RHODE ISLAND. * VISIBILITIES...ONE QUARTER MILE OR LESS AT TIMES. * TIMING...THROUGH 9 AM. * IMPACTS...LOW VISIBILITIES MAY CAUSE HAZARDOUS DRIVING CONDITIONS ON SOME ROADWAYS THROUGH THE OVERNIGHT. TEMPERATURES MAY ALSO FALL TO OR BELOW FREEZING IN SOME LOCATIONS OVERNIGHT...WHICH COULD CAUSE SLICK SPOTS ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY IS ISSUED WHEN DENSE FOG WILL REDUCE VISIBILITIES TO ONE QUARTER MILE OR LESS FOR AT LEAST 3 HOURS... RESULTING IN HAZARDOUS DRIVING CONDITIONS. MOTORISTS ARE ADVISED TO SLOW DOWN AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
698 WWUS71 KBOX 171146 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 646 AM EST SUN NOV 17 2013 MAZ020>023-RIZ005>007-171300- /O.CAN.KBOX.FG.Y.0021.000000T0000Z-131117T1400Z/ SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT 646 AM EST SUN NOV 17 2013 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE DENSE FOG ADVISORY. FOG IS ALREADY BEGINNING TO LIFT AS TEMPERATURES GRADUALLY RISE THIS MORNING. THEREFORE...THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this dense fog advisory went out at Nov 16, 10:42 PM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 16, 10:42 PM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1042 PM EST SAT NOV 16 2013 .SYNOPSIS... HIGH PRESSURE MOVES OFFSHORE TONIGHT...THEN AN APPROACHING WARM FRONT MAY YIELD A FEW SHOWERS SUNDAY. WIDESPREAD SHOWERS AND POSSIBLY A THUNDERSTORM ARE EXPECTED LATE SUNDAY NIGHT INTO MONDAY MORNING AS A STRONG COLD FRONT MOVES ACROSS THE REGION. COLDER AND DRY AIR RETURNS FOR MIDWEEK AS LARGE HIGH PRESSURE APPROACHES NEW ENGLAND FROM THE WEST. CONDITIONS MAY MODERATE BY LATE NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 1025 PM UPDATE... NOTING AN AREA OF FOG DEVELOPING ALONG THE S COAST OF RI/MA AT 03Z AS DEWPTS SLOWLY MOVE UPWARD...MAINLY CALM WINDS AND TEMPS STUBBORN TO RISE. SOME PATCHES OF DENSE FOG ALSO IN AND OUT RIGHT ALONG THE COAST. SEE LEADING EDGE OF HIGH CLOUDS WORKING INTO HUDSON VALLEY AND INTO THE BERKSHIRE ON LATEST IR SATELLITE LOOP. NO PRECIP OF NOTE ON RADAR...BUT WOULD NOT BE SURPRISED TO SEE REPORTS OF SPOTTY SPRINKLES OR DRIZZLE AS HIGHER DEWPTS CONTINUE TO STREAM IN OVERNIGHT. S-SW WINDS WILL START TO PICK UP TOWARD SUNRISE...WHICH SHOULD HELP TEMPS INCREASE AFTER 08Z. HAVE KEPT SLIGHT CHANCE POPS FOR SW PORTIONS OF HARTFORD COUNTY TOWARD DAYBREAK. HAVE UPDATED GRIDS TO BRING CONDITIONS CURRENT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... SUNDAY... LOW LEVEL MOISTURE IS ABUNDANT SO EXPECT LOTS OF CLOUDS. WARM FRONT APPROACHES FROM THE S AND THERE IS WEAK LOW LEVEL WAA SO CANT RULE OUT A FEW SHOWERS FROM TIME TO TIME. BEST CHANCE FOR SHOWERS WILL BE ACROSS W ZONES AS DEEPER MOISTURE MOVES IN FROM THE WEST...BUT MAY ALSO SEE A FEW SHOWERS LIFTING N FROM THE OCEAN ACROSS THE CAPE/ISLANDS ASSOCD WITH AREA OF WEAK MOISTURE ADVECTION AND MINIMUM IN ELEVATED STABILITY. DESPITE THE CLOUDS ANOTHER MILD DAY WITH HIGHS 55-60. SUNDAY NIGHT... POTENT MID LEVEL SHORTWAVE WILL BE LIFTING NE FROM THE GT LAKES AND OHIO VALLEY WITH THE STRONG COLD FRONT MOVING INTO WESTERN NEW ENG TOWARD 12Z MON. DECENT LOW LEVEL JET AROUND 60-65 KT WILL BE MOVING IN FROM THE WEST OVERNIGHT WHICH WILL ENHANCE MOISTURE TRANSPORT AND LOW LEVEL CONVERGENCE SO EXPECT WIDESPREAD SHOWERS DEVELOPING FROM WEST TO EAST LATE SUN NIGHT. THERE IS ALSO SOME ELEVATED INSTABILITY SO WE COULD BE LOOKING A FINE LINE OF CONVECTION ALONG THE FRONT MOVING INTO SNE AS HIRES WRF SUGGESTS. BEST UPPER LEVEL SUPPORT IS LIFTING TO THE N SUGGESTING A POSSIBLE WEAKENING TREND BUT WE WILL BE INCLUDING CHC THUNDER. PWAT AND LOW JET ANOMALIES ARE 2-3SD ABOVE NORMAL SO LOCALLY HEAVY DOWNPOURS ARE LIKELY ESPECIALLY IN ANY CONVECTION...BUT THE SPEED OF THIS SYSTEM WILL LIMIT MAX RAINFALL AMOUNTS TO LESS THAN AN INCH WITH MOST LOCATIONS RECEIVING O.25-0.50" THROUGH MON MORNING. CONCERNING WIND POTENTIAL...SOUNDINGS SHOW A RATHER STRONG LOW LEVEL INVERSION WHICH WILL LIMIT GUSTS. TAKING 50-60 PERCENT OF THE LOW LEVEL JET SUGGESTS GUSTS TO 30-35 KT POSSIBLE. IF A FINE LINE DOES MOVE THROUGH THIS COULD ENHANCE THE POTENTIAL FOR A FEW STRONGER GUSTS MIXING DOWN. && .LONG TERM /MONDAY THROUGH SATURDAY/... HIGHLIGHTS... * SHOWERS...GUSTY WINDS...AND ISOLATED THUNDER POSSIBLE MONDAY * HIGH PRESSURE TUESDAY THRU THU BRINGS COLD DRY WEATHER * STORM SYSTEM MAY BRING ANOTHER ROUND OF PRECIP END OF NEXT WEEK MODELS ARE IN GOOD AGREEMENT THROUGH THE MIDDLE OF NEXT WEEK. THEN CUSTOMARY DIVERGENCE TOWARDS DAYS 6 AND 7 CREEPS BACK IN. START THE WEEK OFF WITH A QUICK BUT STRONG FRONTAL PASSAGE THAT WILL BRING SHOWERS AND POSSIBLY THUNDERSTORMS TO THE REGION. THEN HIGH PRESSURE BUILDS IN THROUGH THE MIDDLE OF NEXT WEEK WITH COLDER AND DRIER CONDITIONS. FINALLY TOWARDS THE END OF THE WEEK THERES POTENTIAL FOR A LOW PRESSURE SYSTEM TO BRING SOME PRECIPITATION TO THE REGION. THERE ARE MODEL DISCREPANCIES AT THIS TIME FRAME OF COURSE WITH PLACEMENT AND TRACK OF THE LOW PRESSURE SYSTEM AS WELL AS EXACT TIMING OF THE SYSTEM AND UPPER LEVEL PATTERN. GIVEN THE TIME FRAME AT THE END OF THE FORECAST PERIOD...WILL STICK WITH THE SUPER BLEND FOR THE TIME BEING FOR THAT PORTION OF THE FORECAST. MONDAY...LOW PRESSURE MOVES INTO QUEBEC...PULLING A STRONG COLD FRONT THROUGH SOUTHERN NEW ENGLAND. WITH A STRONG LOW LEVEL JET /40- 50 KTS UP TO 850MB/...MODEST INSTABILITY /K INDICES OVER 30/ AND A SURGE IN PWAT VALUES /1.5 INCHES/...EXPECT A LINE OF CONVECTION WITH HEAVY RAIN AND SCATTERED THUNDER AHEAD OF THE FRONT. WHILE HIGH PWATS ARE INDICATIVE OF HEAVY RAIN...THE FRONT IS RATHER PROGRESSIVE SO HEAVY RAINFALL IN ANY ONE LOCATION SHOULD BE BRIEF. EXPECTING ABOUT HALF AN INCH OF RAIN IN ANY ONE LOCATION...THOUGH LOCALLY AMOUNTS COULD BE HIGHER /UP TO ABOUT AN INCH/. WINDS WILL BE GUSTY THROUGHOUT THE DAY...BUT OVERALL WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA. AHEAD OF THE COLD FRONT...TEMPERATURES SHOULD CLIMB INTO THE UPPER 50S TO LOW TO MID 60S. BEHIND THE FRONT...SKIES WILL CLEAR FAIRLY QUICKLY. TUESDAY AND WEDNESDAY...HIGH PRESSURE BUILDS INTO THE REGION BRINGING COLD...DRY WEATHER TO THE AREA. HIGH TEMPERATURES EXPECTED TO BE IN THE 40S WITH LOWS IN THE 20S. THURSDAY... CONTINUE TO SEE HIGH PRESSURE OVER THE AREA WHICH ALLUDES TO THE LACK OF PRECIP. THE MIDLEVEL HEIGHT FLOW SEEMS TO BE FROM THE SOUTHWEST WHICH IS THE RESULT OF THE HIGH MOVING OFFSHORE. EVEN THOUGH SOUTHWEST WINDS ARE OVER THE REGION WE SHOULD HAVE CLIMATOLOGICALLY NORMAL TEMPS. FRIDAY AND SATURDAY... MODELS DIVERGE HERE ON HOW TO HANDLE THE APPROACHING COLD FRONT. ON FRIDAY...THE 12Z ECMWF OPERATIONAL FORECAST DECREASES HEIGHTS AND BRINGS IN A SMALL BATCH OF PRECIP EARLY AND WAITS FOR THE MAIN BATCH OF PRECIP FOR SATURDAY AFTERNOON. HOWEVER...THE 12Z GFS HOLDS OFF THE PRECIP AND BRINGS IT IN FOR SATURDAY. THE GENERAL TREND HAS BEEN TO HOLD BACK ON PRECIPITATION UNTIL LATER SO THIS FORECAST SHOWS THE LATER COLD FRONT ARRIVAL. AFTER THE COLD FRONTAL PASSAGE A LARGE HIGH COMES IN FROM CANADA AND BRINGS COLDER TEMPERATURES. && .AVIATION /04Z SUNDAY THROUGH THURSDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH SUNDAY NIGHT/...MODERATE CONFIDENCE REGARDING CIG CATEGORIES SUNDAY. THROUGH SUNDAY...VFR WITH LIGHT WINDS THROUGH MUCH OF TONIGHT...THEN EXPECT MVFR CIGS TO INVADE SNE FROM SW TO NE DURING SUNDAY. IT IS POSSIBLE THE TIMING OF MVFR COULD BE LATE TONIGHT IN THE CT VALLEY. A FEW LIGHT SHOWERS POSSIBLE ANYWHERE IN SNE DURING SUN. SUN NIGHT...CONDITIONS LOWERING TO IFR WITH HEAVIER SHOWERS MOVING IN FROM THE WEST...MAINLY AFTER MIDNIGHT. A FEW TSTMS POSSIBLE AS WELL. AREAS OF LLWS DEVELOPING LATE AS LOW LEVEL JET MOVES INTO THE REGION. ANY TSTMS WILL HAVE POTENTIAL TO BRING BRIEF GUSTY WINDS. KBOS TAF...MODERATE CONFIDENCE ON MVFR CIGS DEVELOPING SUNDAY. KBDL TAF...MODERATE CONFIDENCE ON MVFR CIGS DEVELOPING SUNDAY. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY...MODERATE CONFIDENCE. PERIODS OF MVFR/IFR CONDITIONS LIKELY BEFORE NOON WITH LINE OF SHRA/SCT TSRA. THEN QUICK IMPROVEMENT TO VFR. SOUTHERLY WINDS GUST TO 30 KTS THEN SHIFT TO WESTERLY WITH COLD FRONTAL PASSAGE. LOW LEVEL WIND SHEAR IS A CONCERN EARLY MONDAY WITH 40-50KT LOW LEVEL JET. MONDAY NIGHT THROUGH THURSDAY...HIGH CONFIDENCE. VFR. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. FORECAST CONFIDENCE IS HIGH THROUGH SUNDAY NIGHT. OVERNIGHT...LIGHT/VRBL WINDS SHOULD PICK UP A BIT FROM THE SE AND S AFTER 06Z ALONG THE SOUTHERN WATERS. SEAS WILL REMAIN BELOW 4 FT. SUNDAY-SUNDAY NIGHT...LIGHT WINDS AND SEAS THROUGH MUCH OF SUNDAY WITH SE WINDS INCREASING TO 10-20 KT SUN AFTERNOON. SOUTHERLY WINDS WILL BE INCREASING SUN NIGHT...ESPECIALLY AFTER MIDNIGHT AS THE LOW LEVEL JET MOVES INTO THE WATERS. STRONG INVERSION WILL LIMIT GUSTS BUT POTENTIAL FOR G25-30 KT LATE SUN NIGHT. A FEW SHOWERS POSSIBLE SUNDAY WITH MORE WIDESPREAD SHOWERS MOVING IN FROM THE WEST LATE SUN NIGHT WHICH WILL LIMIT VSBYS. OUTLOOK...MONDAY THROUGH THURSDAY... MONDAY...HIGH CONFIDENCE. SEAS 5 TO 8 FEET AND SOUTHERLY WINDS GUSTING TO AROUND 30 KNOTS ARE EXPECTED AHEAD OF A COLD FRONT MOVING OVER THE WATERS LATE MONDAY. SMALL CRAFT ADVISORIES FOR ALL OF THE WATERS WILL LIKELY BE NEEDED. VISIBILITY WILL BE LIMITED IN SHOWERS AND POSSIBLE SCT THUNDERSTORMS LATE MORNING INTO THE EARLY AFTERNOON. TUESDAY...HIGH CONFIDENCE. THOUGH WESTERLY WINDS REMAIN GUSTY IN STRONG COLD AIR ADVECTION...WINDS AND SEAS GRADUALLY DIMINISH THROUGH TUESDAY NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. WEDNESDAY AND THURSDAY...HIGH CONFIDENCE. HIGH PRESSURE BUILDS OVER THE WATERS...FURTHER SUPPRESSING WINDS AND SEAS. A SMALL CRAFT ADVISORY MAY BE NECESSARY FOR THE OUTER WATERS EARLY WEDNESDAY BEFORE WINDS AND SEAS FALL BELOW CRITERIA. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...KJC/EVT NEAR TERM...EVT SHORT TERM...KJC LONG TERM...RLG/99 AVIATION...KJC/RLG/99 MARINE...KJC/EVT/99
Hazardous weather outlook, Nov 16, 3:53 PM EST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 353 PM EST SAT NOV 16 2013 CTZ002>004-MAZ002>022-024-026-NHZ011-012-015-RIZ001>008-172100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 353 PM EST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOUTH TO SOUTHWEST WINDS WILL BECOME GUSTY SUNDAY NIGHT AND ESPECIALLY MONDAY AHEAD OF AN APPROACHING COLD FRONT. THE GUSTS COULD REACH 30 TO 40 MPH. THERE MAY BE SCATTERED THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MIDDAY MONDAY. WIND GUSTS MAY BE HIGHER IN ANY THUNDERSTORMS...ALONG WITH BRIEF HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-MAZ023-172100- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND-DUKES MA- 353 PM EST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A LOW PROBABILITY OF GALE FORCE GUSTS AHEAD OF A COLD FRONT LATE SUNDAY NIGHT AND MONDAY. THERE IS ALSO A LOW PROBABILITY OF GALE FORCE GUSTS WITH THE NORTHWEST WINDS BEHIND THE FRONT MONDAY NIGHT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 4:36 AM EST | Small Craft Advisory | BOX | 4 days |
Nearby
Dense Fog Advisories in Massachusetts, 2013Dense Fog Advisories in Rhode Island, 2013Every dense fog advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.